| Catalog Number |
309577 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Material#: 309577.Batch#: 4303844.It was reported that the bd syringe 3ml ll w/ndl 21x1-1/2 rb had leakage.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Meds squirting out the side.Product: 309577.Lot#: 4303844.
Event or Problem Description
No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Supplemental mdr - leakage other.Correction: following submission of initial mdr, the customer information was not correctly reported.Section e updated to reflect correct customer address.Thirteen samples were provided to our quality team for investigation.Functional testing was performed, and the reported condition was not observed.No leakage was detected in any of the syringes.The condition observed is acceptable per product specifications.Furthermore, a device history record review was completed for provided lot number 4303844.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.